Sunday, June 26, 2005

Serena Williams Is Too Chesty to Win Tennis Championships Anymore

I'm going to annoy a whole bunch of people, mostly women, with one of my theories today.  But, as usual, I don't care.

I'm watching the Wimbledon match between Serena Williams and some woman whose last name is Crayras or Craybas. Not a household word even in her own home.

Her total financial gain on the tour so far is under a million dollars and she's been a pro for ten years. Serena can make that much with one endorsement. "Miss" Craybas, as they say at Wimbledon, has already won the first set and was down 5-6 in the second set when she tied it all up and got to the tiebreaker a few minutes ago. 

It should be noted that she wasn't winning the points. Serena, or Miss S. Williams, was losing them, hitting out or into the net.

Uh-oh. Serena has lost the match. She hit the last ball into the net.

So let me get on with my theory, since it's about Serena.


Miss S. Williams, like her sister, Venus, is a former two-time Wimbledon champ. But she hasn't been playing well in recent months, even though she won the Australian this year. She's had injuries of course, but there have been times when something else seemed wrong, and, as it has turned out, there was something else.

She recently confessed to having trouble playing some matches because of a female problem. Many times, when she should have won, she couldn't, because she was playing with blinding menstrual migraines which appear the day before or the first day of a woman's period.

Some female athletes, like real people, aren't affected by their hormones very much. Or they can actually elevate their level of play. Others are victims of the craziness that estrogen fluctuations can cause. I am guessing that Serena fits into the latter category. Plus, I also think that the causes of her predicament, the migraines, losing matches she should win, etc., are an indication that part of her problem may birth control pills. She has female hormone problems.  And the pill is making them worse.
The pill, no matter how low a dose they claim it is these days, can wreak havoc on certain women, starting with their personalities.

Take a woman who may already be volatile during her cycle. A hardcore PMS-er, for instance. Then add more hormones, the artificial kind, to the mix. Then get out of the way. Not only can you expect erratic moods, but you can count on erratic play in an athlete, since hormones can affect a susceptible player's game, physically as well as mentally, throwing off her timing, making her brain foggy, and affecting her vision with migraine headaches. Plus one more thing. And this may be the most important.


The pill makes your breasts larger. And today Serena was looking especially chesty out on the court. That whole ten pounds of potatoes in a five pound bag problem.   

The size of a woman's chest matters in sports. Just try swinging a golf club with a monster set. 
Look around. There are no superstar female athletes competing successfully with Playmate-sized boobs, especially in a sport that requires running and stamina. Not only do big breasts throw off your balance, but they can affect your breathing, make wearing a bra painful, and hurt like hell when you run.  

Serena was breathing like she had asthma on the court today. Was she out of shape or was her large chest the problem? She looked very slow and rarely came to the net. Out of shape or outasight chest? 

Maybe the real problem is that she's got a steady boyfriend and lost her focus. Or has she gone on the pill now that she has a steady boyfriend and the pill has caused her to lose her focus.


Is it the boyfriend or the pill? Chicken or the egg? Either way, I think the pill is causing her problems. If she gets off it, assuming she's actually ON it, I predict, smaller boobs, less erratic play, fewer or no menstrual migraines, and more championships. 

If she's not on the pill, she needs to lose at least twenty pounds.  That'll get her chest down. She's listed in some places at 140.  At her height 140 is very thin. Serena is muscular. She's at least 170.

Today marked her earliest exit in a grand slam match since she became a champion. She's too young to retire, but you never know. Martina Hingas had trouble with her feet because of bad shoes and had to retire.

Serena may have to give up her sport early, too. But not because of her shoes.  Because of her boobs. 

8 comments:

swibirun said...

Funny you should write about that.  I had Wimbledon on yesterday and thought nearly the exact same thing.  
Chris
http://journals.aol.com/swibirun/Inanethoughtsandinsaneramblings
http://journals.aol.com/swibirun/MyJournalJarSaturdaySixetcanswer

oojackyoo said...

Great theory... the pill can most definitely wreak havoc!

~Jacky
http://journals.aol.com/oojackyoo/journal

gaboatman said...

Interesting theory.  You are uncanny at getting to the heart of these things before the rest of us even notice them.
Sam

dcmeyer420 said...

Being pregnant can also increase one's bust size. Maybe there's something in Serena's oven-ry.

jevanslink said...

Yes breasts do get bigger when you're pregnant. Or nursing. But Serena pregnant?  There are two chances of that -- sllim and none.  Why?  She has no reason to be. None zero. Not in her personality profile. Which is all about HER. This is a woman who has jumped on the gravy train and she's not getting off for a long time. Especially during her prime earning years.  Also, she wouldn't be on medication for menstrual migraines since she wouldn't have to worry about them if she were p.g. Not to mention that the medication is probably toxic to unborn babies.

Well, that was overkill.

Mrs. L

judithheartsong said...

I am delighted with your intuitive courtside reporting Mrs. L. I never do know what you will write about!!!!:):):) Happy Monday judi

shaz19743 said...

Think it might be a case of soon hearing Serena calling "New boobs please !" .
I reckon your theory is spot on actually .....watched her too and thought she looked very very sluggish and unfocused or was that me who was sluggish and unfocused ? Your on the ball once again Mrs L x

myheartsaysso2 said...

LMAO* Now that was a good laugh , tyvm I needed that! Maybe she got implants? I remember watching her grow up alongside her sister and don't remember her ever being that big matter of fact once thought steroids were involved.. but anyway.. that was a great entry! :) Melaney


http://journals.aol.com/MyHeartSaysSo2/WhereTheHeartIs